# SDR DALA14023600998

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 58,811 hours, 42,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR  ARMING LANYARD CAME LOOSE FROM SLIDE.  MAINTENANCE REINSTALLED 1R DOOR GIRT BAR CABLE IAW AMM 25-62.
